兰州大学机构库 >数学与统计学院
Positive solutions for second-order m-point boundary value problems on time scales
Li, WT(李万同); Sun, HR(孙红蕊); Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
2006-11
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES   Impact Factor & Quartile
ISSN1439-8516
Volume22Issue:6Pages:1797-1804
AbstractLet T be a time scale such that 0, T epsilon T. By means of the Schauder fixed point theorem and analysis method, we establish some existence criteria for positive solutions of the m-point boundary value problem on time scales u(Delta del)(t) + a(t)f(u(t)) = 0, t is an element of (0,T), beta u(0) - gamma u(Delta)(0) = 0, u(T) - Sigma(m-2)(i=1) a(i)u(xi i) = b, m >= 3, where a is an element of C-ld ((0,T), [0,infinity)), f is an element of C-ld ([0, infinity) x [0, infinity)), beta, gamma is an element of [0, infinity), xi(i) is an element of (0,p(T)), b, a(i) is an element of (0,infinity) (for i = 1,..., m-2) are given constants satisfying some suitable hypotheses. We show that this problem has at least one positive solution for sufficiently small b > 0 and no solution for sufficiently large b. Our results are new even for the corresponding differential equation (T = R) and difference equation (T = Z).
Keywordtime scales positive solution Schauder fixed point theorem
Subject AreaMathematics
PublisherSPRINGER
DOI10.1007/s10114-005-0748-5
Publication PlaceHEIDELBERG
Indexed BySCIE ; CSCD
Language英语
First Inst
Host of Journal中国科学院应用数学研究所
WOS IDWOS:000241129200024
CSCD IDCSCD:2674319
SubtypeArticle
DepartmentLanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
Citation statistics
Cited Times:35[WOS]   [WOS Record]     [Related Records in WOS]
Cited Times:2[CSCD]   [CSCD Record]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117854
Collection数学与统计学院
Corresponding AuthorLi, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Recommended Citation
GB/T 7714
Li, WT,Sun, HR,Li, WT . Positive solutions for second-order m-point boundary value problems on time scales[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,2006,22(6):1797-1804.
APA Li, WT,Sun, HR,&Li, WT .(2006).Positive solutions for second-order m-point boundary value problems on time scales.ACTA MATHEMATICA SINICA-ENGLISH SERIES,22(6),1797-1804.
MLA Li, WT,et al."Positive solutions for second-order m-point boundary value problems on time scales".ACTA MATHEMATICA SINICA-ENGLISH SERIES 22.6(2006):1797-1804.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Li, WT]'s Articles
[Sun, HR]'s Articles
[Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, WT]'s Articles
[Sun, HR]'s Articles
[Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, WT]'s Articles
[Sun, HR]'s Articles
[Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Li-2006-Positive solutions for second-order m-.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.